Our expert says:
Sexual dysfunction can be a side-effect of diabetes and/or the medication that is used to treat diabetes. Because I am the Diet Expert, I would like to suggest that you discuss this problem with the doctor who is treating your diabetes and prescribing your medication. From a dietary point of view, eating a well balanced diabetic diet that has been worked out for you individually by a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area)and doing gentle exercise like going for walks every day, should ensure that you have well controlled blood glucose and insulin levels which should help.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.